MAUDE Adverse Event Report: COMBO MEDICAL EQUIPMENT DRIVE; ROLLATOR

COMBO MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that the left leg caster "collapsed while the brakes were engaged, and the device was stationery," causing him to fall backwards onto a concrete path, hitting his head, scratching the back of his left leg, and aggravating an existing back injury.The end user reported that the "hardware came loose and caused for to detach from stem." the end user declined to return the unit for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO MEDICAL EQUIPMENT
.6 tongxing east rd
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key14978294
Report Number2438477-2022-00048
Device Sequence Number5727789
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/09/2022
Device Age10 MO
Event Location Other
Date Report to Manufacturer06/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight123 KG
Date Report Sent to FDA07/11/2022